# SDR CA960507017

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 7120 · Engine Mount Section
- Part: Attachment Assy
- Part number: 50980089
- Condition: Holes Elongated
- Location: Eng Mount
- Part time: 40,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT STRUCTURE LOOSING INTEGRITY DUE TO SEVERAL LOOSE RIVETS AND ELONGATED RIVET HOLES.
